Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 155, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2005, 2:45 PM CDT for Jackson County, Jefferson County, Shawnee County, Kansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 2:45 PM CDT (19:45 UTC)
- Expired
- Jun 30, 2005, 3:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Jackson County, KS, Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 67 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:58 PM CDT | HAIL 1 | 7 Nne Silver Lake, KS | HEAVY QUARTER SIZE HAIL AND GUSTY WINDS. |
| Jun 30, 3:41 PM CDT | HAIL 0.75 | 3 W Ozawkie, KS | |
| Jun 30, 3:52 PM CDT | HAIL 0.75 | Ozawkie, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 301945 SVRTOP KSC085-087-177-302045- /O.NEW.KTOP.SV.W.0155.050630T1945Z-050630T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 245 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS SOUTHERN JACKSON COUNTY IN NORTHEAST KANSAS JEFFERSON COUNTY IN NORTHEAST KANSAS * UNTIL 345 PM CDT * AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF DELIA...OR ABOUT 18 MILES NORTHWEST OF TOPEKA...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... HOYT... MERIDEN... OZAWKIE... PERRY LAKE... VALLEY FALLS... OSKALOOSA... WINCHESTER... MCLOUTH... LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3907 9518 3911 9595 3927 9597 3941 9518 $$
4 follow-up statements
000 WWUS53 KTOP 302001 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 301 PM CDT THU JUN 30 2005 KSC085-087-177-302045- /O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/ JACKSON-JEFFERSON-SHAWNEE- 301 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR NORTHERN SHAWNEE...JEFFERSON AND SOUTHEASTERN JACKSON COUNTIES... AT 300 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF HOYT...OR ABOUT 13 MILES NORTH OF TOPEKA...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MERIDEN...OZAWKIE...PERRY LAKE...VALLEY FALLS...OSKALOOSA... WINCHESTER AND MCLOUTH. LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS NOW...AND AVOID WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3907 9518 3910 9577 3930 9578 3941 9518 $$
000 WWUS53 KTOP 302020 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 320 PM CDT THU JUN 30 2005 KSC085-087-177-302045- /O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/ JACKSON-JEFFERSON-SHAWNEE- 320 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR NORTHEASTERN SHAWNEE...JEFFERSON AND SOUTHEASTERN JACKSON COUNTIES... AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERIDEN...OR ABOUT 14 MILES NORTHEAST OF TOPEKA...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MERIDEN...OZAWKIE...PERRY LAKE...OSKALOOSA...WINCHESTER AND MCLOUTH. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3907 9518 3914 9567 3928 9570 3935 9519 $$
000 WWUS53 KTOP 302031 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 330 PM CDT THU JUN 30 2005 KSC085-177-302040- /O.CAN.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/ JACKSON-SHAWNEE- 330 PM CDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SHAWNEE AND JACKSON COUNTIES HAS BEEN CANCELLED... AT 330 PM...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533 $$ KSC087-302045- /O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/ JEFFERSON- 330 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR CENTRAL JEFFERSON COUNTY... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF OZAWKIE...OR ABOUT 16 MILES NORTHEAST OF TOPEKA...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... OSKALOOSA AND VALLEY FALLS. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533 $$
000 WWUS53 KTOP 302045 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 342 PM CDT THU JUN 30 2005 KSC087-302052- /O.EXP.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/ JEFFERSON- 342 PM CDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY EXPIRED AT 345 PM CDT... AT 345 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...HAIL THE SIZE OF PENNIES...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:21 AM CDT, 11 hours 24 minutes earlier.
Area forecast discussion, Jun 30, 3:21 AM CDT, 11 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 321 AM CDT THU JUN 30 2005 .DISCUSSION... INTERMITTENT PRECIPITATION CHANCES THROUGHOUT THE FORECAST LEAD THE LIST OF CHALLENGES THIS MORNING. 00Z UPPER AIR MAPS SHOWED ENE JET FROM FOUR CORNERS NORTH INTO THE NORTHERN PLAINS WITH SEASONABLY STRONG STACKED SYSTEM OVER THE DAKOTAS. TEMPS AROUND 13C AT 700MB OVER MUCH OF KANSAS WITH 0-8C DEWPOINTS OVER MUCH OF THE NORTHERN AND CENTRAL PLAINS...WITH 850MB MOISTURE LEVELS AROUND 14C AHEAD OF THE COLD FRONT. ELEVATED THUNDERSTORMS CONTINUE OVER MUCH OF NORTH CENTRAL AND NORTHEAST KANSAS EARLY THIS MORNING WITH SURFACE BOUNDARY FROM ROUGHLY KLWD TO KEHA. UPPER SYSTEM TO SLOWLY WORK OFF TO THE EAST TODAY WITH SECONDARY TROF PUSHING SOUTHEAST THROUGH IOWA. 850MB PROFILER DATA INDICATING LOW LEVEL JET BEGINNING TO VEER WHICH SHOULD BRING A DECREASING TREND TO THE CONVECTION...THOUGH MID LEVEL ISENTROPIC LIFT CONTINUES TO CREATE SOME SHOWERS INTO SOUTHWESTERN NEBRASKA. MODELS INDICATE THIS LIFT TO SPREAD INTO THE CWA TODAY...THOUGH THIS MAY BE AN ARTIFACT OF CONVECTIVE PARAMETERIZATION SCHEMES. NEVERTHELESS... SHOULD BE AT LEAST SOME CHANCE FOR ELEVATED PRECIPITATION OVER THE FRONT AND OUTFLOW BOUNDARIES INTO THE MID DAY HOURS...THEN BETTER CHANCES OVER THE SOUTHERN ZONES THIS AFTERNOON AND TONIGHT AS FRONT SLOWLY PUSHES SOUTH BEHIND SECONDARY WAVE. SYNOPTIC FEATURES RATHER RESPECTABLE WITH JET CORE TO THE NORTHEAST...500MB HEIGHTS FALLING...AND 700-850MB MOISTURE POOLING MAINLY THIS EVENING...WITH BOUNDARY LIKELY NOT FAR TO THE SOUTH UNTIL LATE...SO SOME CONCERN FOR HEAVY RAINFALL. SURFACE BOUNDARY POSITION A LARGE UNCERTAINTY HOWEVER WITH SECONDARY WAVE KEEPING PRESSURES FROM RISING TOO FAST BEHIND MAIN UPPER LOW AND ZONAL FLOW OVER THE ROCKIES. MAIN SHOVE MAY BE FROM COOL OUTFLOW WHICH MODELS WILL NOT HANDLE WELL. WITH THIS IN MIND...WILL KEEP POPS IN CHANCE RANGE BOTH TODAY AND TONIGHT. CONVECTIVE DEBRIS CONSIDERATIONS SUGGEST KEEPING HIGH TEMPS BELOW GUIDANCE FOR THE MOST PART. NORTH/NORTHEAST LOW LEVEL FLOW IN ASSOCIATION WITH PACIFIC HIGH TO KEEP TEMPS NEAR NORMALS FOR FRIDAY. RETURN FLOW BEGINS FRIDAY NIGHT WITH SOME WEAK MID LEVEL WARM AIR ADVECTION SUPPORTING SOME MENTION OF PRECIPITATION FOR THE WESTERN COUNTIES. BETTER LOW LEVEL FORCING COMES IN SATURDAY NIGHT THOUGH MODELS VARY WIDELY ON QUALITY OF MOISTURE. NEXT NORTHERN STATES SYSTEM TO BRING ANOTHER FRONT INTO THE AREA SUNDAY AFTERNOON/NIGHT AND MAY NOT STRAY FAR ON INTO NEXT WEEK. GOING PRECIPITATION MENTION SEEMS FINE FOR NOW...BUT WILL NEED TO BE MONITORED. && .TOP...WATCHES/WARNINGS/ADVISORIES...NONE. && 65
Hazardous weather outlook, Jun 30, 4:56 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 456 AM CDT THU JUN 30 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-011000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 456 AM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE AREA...AND TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 70. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND PORTIONS OF EAST CENTRAL KANSAS FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THE AREA FROM SATURDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
In the hours before
Local storm report, Jun 30, 12:44 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 4 ENE DELPHOS 39.30N 97.70W
06/30/2005 1.00 INCH OTTAWA KS TRAINED SPOTTER
&&
STRASSBERGLocal storm report, Jun 30, 12:46 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1246 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL MILTONVALE 39.35N 97.45W
06/30/2005 0.75 INCH CLOUD KS TRAINED SPOTTER
EVENT LASTED ABOUT 5 MINUTES.
&&
STRASSBERGLocal storm report, Jun 30, 12:57 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1257 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL MILTONVALE 39.35N 97.45W
06/30/2005 0.75 INCH CLOUD KS TRAINED SPOTTER
PREVIOUS EVENT ENDED FOR A TIME BEFORE HAIL BEGAN AGAIN.
&&
STRASSBERGSpecial weather statement, Jun 30, 1:37 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 137 PM CDT THU JUN 30 2005 KSZ021>024-026-034>040-054>056-058-059-010200- ANDERSON-CLAY-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-JACKSON- JEFFERSON-LYON-MORRIS-OSAGE-OTTAWA-POTTAWATOMIE-RILEY-SHAWNEE- WABAUNSEE- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...EMPORIA... JUNCTION CITY...LAWRENCE...MANHATTAN...OTTAWA AND TOPEKA 137 PM CDT THU JUN 30 2005 SEVERE THUNDERSTORM WATCH NUMBER 563 IS IN EFFECT UNTIL 900 PM CDT AND INCLUDES THE FOLLOWING COUNTIES... JACKSON CLAY RILEY POTTAWATOMIE JEFFERSON OTTAWA GEARY SHAWNEE WABAUNSEE DICKINSON DOUGLAS MORRIS OSAGE LYON FRANKLIN COFFEY ANDERSON SOME CITIES IN THE WATCH ARE... EMPORIA OTTAWA ABILENE LAWRENCE JUNCTION CITY TOPEKA MANHATTAN CLAY CENTER STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 30, 1:43 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL LEONARDVILLE 39.36N 96.86W
06/30/2005 0.75 INCH RILEY KS TRAINED SPOTTER
DIME TO SOME PENNY SIZE HAIL.
&&
STRASSBERGLocal storm report, Jun 30, 2:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
235 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 18 ESE JUNCTION CITY 38.93N 96.52W
06/30/2005 1.00 INCH GEARY KS EMERGENCY MNGR
ON HIGHWAY 177 NEAR MCDOWELL CREEK.
&&
STRASSBERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:14 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 46 min |
| Jun 30, 12:18 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 42 min |
| Jun 30, 1:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Ottawa | 25 min |
| Jun 30, 1:31 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 29 min |
| Jun 30, 3:17 AM CDT | Flash Flood Warning | TOP | Cloud | 3 hr |
| Jun 30, 12:57 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 27 min |
| Jun 30, 2:03 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 42 min |
| Jun 30, 2:44 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 46 min |
| Jun 30, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 46 min |
| Jun 30, 3:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 38 min |
| Jun 30, 4:14 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 46 min |
| Jun 30, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 44 min |
| Jun 30, 4:22 PM CDT | Tornado Warning | TOP | Coffey, Osage | 38 min |
| Jun 30, 4:34 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 41 min |
| Jun 30, 4:54 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 51 min |
| Jun 30, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 46 min |
| Jun 30, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 49 min |
| Jun 30, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 48 min |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Osage, Shawnee | 38 min |
| Jun 30, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 46 min |
| Jun 30, 6:30 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 45 min |
| Jun 30, 6:31 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| Jun 30, 6:33 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 42 min |
| Jun 30, 6:44 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.